# SDR SWAA040066

- Difficulty date: January 7, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 49,286 hours, 45,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BELTFRAME INNER CHORD AND WEB CRACKED AT BS 344 BETWEEN STRINGERS 23L AND 24 L.  REPAIRED BELTFRAME INNER CHORD PER SRM.
